# SDR SWIA201025264

- Difficulty date: December 2, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 13,562 hours, 12,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY CEILING LIGHT IS OUT.  (FLT 6406)  RELAMPED EMERGENCY LIGHT.
